Zeros of recurrence sequences

A. J. Van Der Poorten, H. P. Schlickewei

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

We give an upper bound for the number of zeros of recurrence sequences defined over an algebraic number field in terms of their order, the degree of their field of definition and the number of prime ideal divisors of the characteristic roots of the sequence.

Original languageEnglish
Pages (from-to)215-223
Number of pages9
JournalBulletin of the Australian Mathematical Society
Volume44
Issue number2
DOIs
Publication statusPublished - 1991

Fingerprint Dive into the research topics of 'Zeros of recurrence sequences'. Together they form a unique fingerprint.

Cite this